MathSciNet Relay Station
MathSciNet bibliographic data
MR1862143 55N05 (55N20 55P43 55P55)
Miyata, Takahisa; Watanabe, Tadashi Vietoris-Begle theorem for spectral pro-homology. Proc. Amer. Math. Soc. 130 (2002), no. 2, 595–598 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement